Solution of the Linear Boundary–Value Problem without Initial Conditions for the Second Order Hyperbolic Equation

Світлана Григорівна Хома-Могильська

Abstract


This paper studies boundary-value problem without initial conditions for the linear non-homogeneous second-order hyperbolic equation appearance \[u_{tt}-a^{2}u_{xx}=f(x,t),0\leq x\leq \pi ,0\leq t\leq T, u(0,t)=u(\pi ,t)=0, 0\leq t\leq T.\] Using the methods of the theory of differential equations in partial derivatives and methods of the theory of integral equations, for arbitrary functions \[\mu (z)\in C^{1}(\mathbf{R})\]  the exact solution of the indicated problem is constructed as \[u(x,t)=u^{0}(x,t)+\tilde{u}(x,t),\]   where \[u^{0}(x,t)= \frac{1}{2a}\int_{at-x}^{at+x}\mu (\alpha )d\alpha\] – the solution of the homogeneous equation and \[\tilde{u}(x,t)= \frac{1}{2a}\int_{0}^{t}d\tau \int_{x-a(t-\tau )}^{x+a(t-\tau)} f(\xi ,\tau )d\xi\] – a particular solution of the non-homogeneous equation. New existence conditions of the indicated problem are established. The classes of functions \[B_{0}^{-} =\left \{ \mu :\mu (z) =-\mu (-z)=\mu (\pi -z)\right \}, B^{-}=\left \{ f:f(x,t)=f(\pi -x,t) =-f(-x,t)\right \},\]  in which there is a classical solution of the linear boundary-value problem without initial conditions for the second order hyperbolic equations are discriminated. Based on the results operator A, which translates the class of functions \[B^{-}=\left \{ f:f(x,t)=f(\pi -x,t) =-f(-x,t)\right \}\]  in itself was built. This allows using it in the construction of approximate computations of the solution of boundary-value problems for the quasi-linear hyperbolic equations. The results are beginning of the boundary-value problems study without initial conditions for the second order hyperbolic equations in form \[u_{tt}-a^{2}u_{xx}=f(x,t,u_{t},u_{x}).\]  The proposed method of construction of the solution can be applied also to solve the semi-linear boundary-value problems.

 

Keywords


Boundary-value problem without initial conditions; The second order hyperbolic equation; Solution; Operator

References


Митропольский Ю.А., Хома-Могильська С.Г. Умови існування розв’язків крайової періодичної задачі для неоднорідного лінійного гіперболічного рівняння дру­гого порядку. I // Укр. мат. журн. – 2005. – 57, № 7. – С. 912–921.

Митропольский Ю.А., Хома Г.П., Хома-Могильська С.Г. Розв’язки крайової періодичної задачі для неоднорідного лінійного гіперболічного рівняння другого порядку // Доп. НАН України. – 2008. – № 7. – С. 30–36.

Самойленко А.М.,Хома-Могильська С.Г. Аналітичний метод відшукання 2π-періодичних розв’язків гіперболічних рівнянь другого порядку // Доп. НАН України. – 2010. – № 4. – С. 25–29.

Самойленко А.М.,Хома Н.Г.,Хома-Могильська С.Г. Окремий випадок існування 2π-періодичних розв’яз­ків крайових задач для гіперболічного рівняння другого порядку // Доп. НАН України. – 2012. – № 2. – С. 35–41.

P. Rabinowitz, “Periodic solutions of hyperbolic partial differential equations,” Comm. Pure Appl. Math, vol. 20, no. 1, pp. 145–205, 1967.

Пташник Б.И. Некорректные граничные задачи для дифференциальных уравнений с частными производными. – К.: Наук. думка, 1984. – 264 с.

Нелокальні крайові задачі для рівнянь із частинними похідними / Б.Й. Пташник, В.С. Ільків, І.Я. Кміть, В.М. Поліщук. – К.: Наук. думка, 2002. – 416 с.

Бойчук А.А., Коростиль И.А., Фечкан М. Условия бифуркации решения абстрактного волнового уравнения // Дифференциальные уравнения. – 2007. – 43, № 4. – С. 481–487.

Кирилич В.М., Мишкіс А.Д. Крайова задача без початкових умов для лінійної одномірної системи рівнянь гіперболічного типу // Доп. АН УРСР. – 1991. – Сер. А, № 5. – С. 8–10.

Кирилич В.М., Мышкис А.Д. Краевая задача без начальных условий для линейной одномерной системы уравнений гиперболического типа // Дифференциальные уравнения. – 1992. – 28, № 3. – С. 463–469.


GOST Style Citations


 

 





DOI: https://doi.org/10.20535/1810-0546.2014.4.28407

Refbacks

  • There are currently no refbacks.




Copyright (c) 2017 NTUU KPI